A type of degeneration of elliptic systems
Differencialʹnye uravneniâ, Tome 19 (1983) no. 1, pp. 152-160
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_1_a20,
author = {A. Yanushauskas},
title = {A type of degeneration of elliptic systems},
journal = {Differencialʹnye uravneni\^a},
pages = {152--160},
year = {1983},
volume = {19},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_1_a20/}
}
A. Yanushauskas. A type of degeneration of elliptic systems. Differencialʹnye uravneniâ, Tome 19 (1983) no. 1, pp. 152-160. http://geodesic.mathdoc.fr/item/DE_1983_19_1_a20/